| Catalog Number |
DYNCSDS14T |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported by the customer contact that the "device can not be disconnected".It was reported that this caused the "adapter dislodge from the endotracheal tube causing patient to be disconnected from the ventilator".Due to this, the endotracheal tube had to be exchanged.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
"device can not be disconnected".
Additional Manufacturer Narrative
Sample information added.